saraspoons

Member
  • Content count

    8
  • Joined

  • Last visited


Community Reputation

0 Neutral

Achievements

No forum awards
Post at least 20 different posts
20 posts
100 posts
500 posts
2000 posts
No reviews awards
Review at least 1 product
1 product
5 products
10 products
25 products

1 Follower

About saraspoons

Member
  • Birthday 11/28/1990

Profile Information

  • Gender Female
  • Location Chicago, IL

Recent Profile Visitors

914 profile views
  1. Spironolactone stopped working!!!!

    Hi Elle, Ah, I think it could all do our bodies good to be less stressed out, but once someone figures out how to actually accomplish that I think we could cure more than just acne. We could probably take over the world. I am the same amount of stressed out as I have always been. I'm not even that stressed. I work from home, I live a pretty simple life - I'm outside a lot. The only thing that causes extra stress is the acne, but I'm quite sure that is not my main problem here. Of course there may be a deeper root to the 'stress' concept of cortisol imbalances in my body, but hormone testing is something that is very expensive and I am going to work all my other clues out before I take that step. I also think the concept of telling others to be less stressed out, in actuality makes the person more stressed out because they are now wondering why they can not get themselves to be less stressed out, ya know?
  2. Hello, I have posted about this before - and have searched every inch of the internet for more information on why Spironolactone has stopped working. If ANYONE has anything information on this, please post it here. I was on Spironolactone 100mg along with Beyaz birth control for 5 years with 98% clear skin. Last year, it just stopped working, and slowly got worse and worse. I began to urinate a lot more, felt more lightheaded and fatigued near the end of my use with it. It has been a year and I have just been dealing with this acne getting worse and worse. All I can think of is that it built up in my system too much and overloaded my liver, or I was too dehydrated. My blood tests came back with a not so well functioning liver, still sparing potassium A YEAR LATER, low sodium, off thyroid and very low D. I do not want to get back on the Spiro as I wanted to get off of it anyway as I am following a more natural lifestyle. I just want to know WHY it would have stopped working, so abruptly. This could be a very big clue, and I need to find out what it is! Thanks!
  3. Spironolactone stopped working!!!!

    Update here: I got off the Spironolactone 100mg and the Beyaz birth control. It has been a YEAR OMG. It has been a year. I still have not found out what the problem is. I am still having breakouts, really pretty bad. My 'type' of acne has changed constantly over this past year. From tiny all under the skin bumps, to deep cysts just on my chin and forehead, to a ton of whiteheads everywhere, to intense cystic acne just along my cheeks. I have no idea what is going on here, but it has left me with a face full of red spots and scars and always about 10 active pimples now. I am now working with a Naturopath to try and get to the root - I have changed my diet, but with no change. Also did a 3 week elimination diet with no change. (I also have stomach issues, as does my whole family). The biggest thing we found after we had my blood work done was that the Spironolactone did some significant damage. Even though I have been off this drug for months now, my body is still sparing potassium. My sodium levels are also very low. And my liver function isn't doing so well. My thyroid is also a bit off. Oh, and my D levels are really very low (23). It is going to be a long and slow process from here. I feel like I am just back to my old high school self, never leaving the house, full of anxiety and feeling sick to my stomach to have to 'paint' my face every morning. I spend most of my spare time researching. The amount of written notes I have is insane, you would think a full YEAR at this and I would have something figured out, and I really don't. Almost 10 years with this emotionally crippling acne (5 year break on Spiro, if only I knew that was my only break), and I am exhausted to say the least. I still just am so puzzled why the Spironolactone stopped - I am thinking it was a build up of toxins especially in my liver. Or it could have possibly been that my sodium levels just got too low and it was loosing its effectiveness since I was/am constantly dehydrated. I have tried just about all there is in supplement/herbs. Right now all I am on is, and have been on for about 2 months, with no change: Tincture: Milk Thistle, Licorice, Dandelion, Red Raspberry Vitamin D: 10,000 IU Iodine: 1 Drop / .5ml Gentian: Before meals to help stimulate natural stomach acid production Dandelion Tea: 3x Daily Ginger Powder: 1 tsp Mixed in water As we move forward I will be introducing more supplements if we just cannot get to the root of this. Things like, fish/krill oil, probiotic, zinc, collagen, chlorella, magnesium, turmeric, liver support, L-glutamin, Quercetin, Betain HCL, Diatomaceous Earth, orgegao oil, berberine, allicin, other hormone herbs, homeopathic nat mur, and I may even try Estroblock and DHT block again. Forever loosing my mind, Sara
  4. Hi. I have been going through this acne hell since I was 13. I am now 25. I had about a 5 year break while I was on Spironolactone 100mg and Beyaz. I was 95% clear. I thought I had found the cure. Suddenly, about a year ago it just stopped working. I went to my derm she had be up it to 150mg. Nothing. Put me on Doxycycline (which has cleared me in the past) and nothing. I have no idea what is going on. I have been researching this for almost the main part of my days since this is started to happen. For months and months. I have tried so many supplements, getting off birth control, going down on the spiro, taking a break from the spiro. Trying to cleanse my kidney's, liver, bowels. As maybe it was built up in my system and toxins were too much to handle on on my body. I have no idea. I thought maybe it was the brand, it wasn't changed. I changed the brand, no difference. Tried to change the batch. Nothing. NOTHING IS WORKING. I am just absolutely loosing my mind. This drug worked, and gave me my life back. Now it will not work for me anymore. Does ANYONE have any kind of information on this. This has got to have happened to some other people, and there doctor must have more explanation other than "Well, sometimes it just stops working". What is going on here?! I want to get to the bottom of this!